# SDR CA151109009

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Washer
- Condition: Missing
- Location: Wing Fairing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MISSING WASHER ON OTBD WING FAIRING BOLT DURING THE INVESTIGATION OF AN ISSUE IN SERVICE, IT WAS NOTICED A MISSING WASHER ON THE INSTALLATION OF THE MAIN ROD 1005751802 WITH THE FLAP-FAIRING ATTACHEMENT, 1005751893 ON IML STRUCTURE OF FLAP-FAIRING ON SOME ACFT IN PRODUCTION.  THIS MISSING WASHER CAN CAUSE A SHEARED BOLT, NAS6203-9H IN SERVICE.
